# SDR FDEA201904220875

- Difficulty date: April 22, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY AT XOS 584 FORMER CRACKED. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER AS PER   DOUGLAS DRAWING ARB2931 REVISION H. INSTALLED FABRICATED FORMER AT  LEFT HAND   WING LEADING EDGE CAVITY AT XOS 584 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
